MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR WIRELESS SPO2 PATIENT MODULE (GEN 3) 1-5

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MR WIRELESS SPO2 PATIENT MODULE (GEN 3) 1-5
Model Number WIRELESS SPO2 3.0 MODULE (NETWORKS 1-5)
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a wireless spo2 patient module (gen 3) 1-5 indicating that spo2 is giving incorrect readings and the customer wants to know if unit is not compatible with certain testing equipment; the readings seemed too high.The device was not in clinical use at the time the issue was discovered.No adverse event or harm was reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer biomedical engineer (biomed).The customer was using a pronk simulator.The rse explained to the customer that this simulator is compatible.The rse advised the biomed to use their finger instead of the simulator for testing; readings from the biomed's finger were normal, indicating a possible issue with the pronk simulator spo2 accessory.Based on the information available and the testing conducted, the cause of the reported problem was a non-philips product.The philips device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
EXPRESSION MR WIRELESS SPO2 PATIENT MODULE (GEN 3) 1-5
Common Device Name
EXPRESSION MR WIRELESS SPO2 PATIENT MODULE (GEN 3) 1-5
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key22676354
Report Number9610816-2025-000701
Device Sequence Number8844486
Product Code MWI
UDI-Device Identifier00884838055025
UDI-Public(01)00884838055025
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWIRELESS SPO2 3.0 MODULE (NETWORKS 1-5)
Device Catalogue Number989803192771
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown